MathSciNet Relay Station
MathSciNet bibliographic data
MR222912 57.50
Hircebruh, F. Elliptic differential operators manifolds. (Russian) Usephi Mat. Nauk 23 1968 no. 1 (139), 191–209.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement